# SDR QR9R2025013000001

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 0972110
- Aircraft time: 4,635 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19267ZG12
- Part serial: 6108
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TO
- How discovered: V
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO CO-PILOT SIDE PRIMARY DISPLAY INOPERATIVE. THE DISPLAY POWERS ON BUT IS UNREADABLE DUE TO GLITCHING. REMOVED AND REPLACED SMD 45, MOC SUCCESSFULLY COMPLETED.
